If you can tell me some things that really helped you i would really appreciate it!
dear Kayla, this medication causes birth defects amkng other serious side effects and often makes acne worse before any improvement shows. You have to be on 2 forms of birth control before they will give it to you and have blood work done to check for liver toxicity. They normal recommend birth control pills and some of those have very good results with stopping acne on their own. Please google this medication, it has serious side effects and if you start the pill, it may clear up the acne without this dangerous medication. Birth defects, liver toxicity, crohns disease and depression are just a few of the bad side effects. I hope you will get on the pill soon just to see if it will help. I too suffered from acne, and backne and went to a good dermatologist who helped me. Put me on antibiotics, a special scrub, a peeling agent and told me to keep my hair and hands off my face and back and it helped my face and back clear in about 6 weeks. I also have very oily skin and the birth control pills helped alot with that. Please at least google this med before you tke it. Patti
Hi: I know that a lot of people here really freak out about Accutane--- but it was a life saver for me! I had cystic acne on my face, chest and back for over 20 years, plus SUPER oily hair and scalp--which I had to wash every single morning!
Yes, I had to have monthly labs done, and the doc wanted to make SURE that I knew that I MUST NOT get pregnant while taking it!
Yes, my skin got overly dry, and my lips cracked and bled at first. BUT IT WAS ALL WORTH IT!!!
I am very fair skinned, and had to stay completely out of the sun for the 6 months that I was on it (which was difficult, living in So. California!!). I don't remember if I was told to use any specific products, except, of course, sun screen. This was back in 1985-86.
Anyway, no matter what they may 'discover' sometime in the future that is bad about Accutane, I STILL think it was the best thing I ever did!!!
Good Luck to you,
Mary, the madhatter.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 11 Apr 2013 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 5 Dec 2013 • 1 answer